DOI 10.1097/01.cji.0000154250.82007.4a
Thrombotic thrombocytopenic purpura/hemolytic uremic syndrome associated with high-dose interleukin-2 for the treatment of metastatic melanoma.
Аннотация
Various drugs have been associated with the development of thrombotic thrombocytopenic purpura (TTP) and hemolytic uremic syndrome (HUS). Among the biologic agents, alpha-interferon therapy, used for treatment of hepatitis B and chronic myelogenous leukemia, has been associated with TTP in a few recent reports. The authors report the first case of TTP/HUS occurring in a metastatic melanoma patient receiving treatment with high-dose interleukin-2 (IL-2). A 57-year-old patient with malignant melanoma presented with seizures 3 days after completing the first week of high-dose IL-2, and the characteristic hematologic picture revealed TTP/HUS. This occurrence is unlikely to be explained by the association with malignant melanoma, which was not presenting with widespread visceral disease at the time of the occurrence, or by the use of other medications. Similar cytokine release profiles are encountered in TTP, HUS caused by Shiga toxin-1, HUS caused by E. coli O157, after IL-2 or IL-2-containing biochemotherapy, as well as in TTP caused by interferon-alpha. This cytokine profile could reflect a common cause, or just the presence of similar pathways involved.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.